Sign in to follow this  
Followers 0
MatureUschi

Viagra Overdose Can Cause Gangrene

6 posts in this topic

  I don't believe a word of it .

I guess we all believe what we choose to believe. That priapism is a possible complication of a Viagra overdose is known. There's enough stuff about in online, for example on the Mayo Clinic website. As for the gangrene caused by priapism, here goes: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3192523/

Share this post


Link to post
Share on other sites

An overdose of Viagra could be fatal too. I take it when required and feel very unwell afterwards. I would hate to think what overdosing on it would do to anyone.

Share this post


Link to post
Share on other sites

Just to put this into perspective, an overdose of paracetamol will kill you as well!

Nevertheless, still never a bad idea to mention the risks associated with sildenafil although, as I've said before, a certain little lady is all the help I need ;)

Share this post


Link to post
Share on other sites

That's because it can cause severe liver damage. It's one of the biggest killers in Britain.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0